# SDR REXA2012083501189

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 22,859 hours, 20,262 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS LIFE VEST BAG TORN.  REMOVED AND REPLACED OBSERVERS LIFE VEST IAW AMM 25-61-03.
